# SDR DALA2018013100524

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE AT BEAM 1 AND STA 197 APPROX AT FWD PASSENGER DOOR INT STRUCTURE. BEAM 1 AT FWD PASSENGER DOOR PAN WAS REPAIRED PER SRM 52-10-02-2R PROCEDURE 7 FIG 201.
